# SDR ASAA2017011819435

- Difficulty date: January 18, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 16,623 hours, 5,335 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED AND DID NOT RESET WITH CHECKLIST.  ACFT GROUNDED.  RT PACK TEMP CONTROLLER SHOWS THE RT RAM AIR ACTUATOR FAULTED. FAULT CLEARED. PACK TEMP CONTROLLER OPS NORMAL IAW FIM 21-62 TASK 836. NO HISTORY LAST 30 DAYS.
